# SDR CWQR2011111028

- Difficulty date: November 10, 2011
- Submitted: November 15, 2011
- Operation: General aviation
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 5,907 hours
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 671440238
- Condition: Cracked
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LT WING HOT CAS MESSAGE. AFTER REMOVING THE L/E, FOUND LOOSE INSULATION AND TAPE. REMOVED INSULATION AND FOUND 1.85 INCH CRACK IN THE TUBE BEND RADIUS. INSTALLED NEW TUBE ASSY.
